# SDR VNAA2019072311101

- Difficulty date: July 23, 2019
- Submitted: July 26, 2019
- Operation: Air carrier
- Aircraft: N569NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15356
- Aircraft time: 10,726 hours, 9,784 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Part number: SH67059059005
- Part serial: K923548
- Condition: Chafed
- Location: Lt Mlg Ww
- Stage of operation: LD
- How discovered: V
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING APPROACH. THE CREW RECEIVED A MAIN LANDING GEAR OVERHEAT WARNING MESSAGE. THE CREW RAN THE QRH AND WAS UNABLE TO GET THE MESSAGE TO EXTINGUISH. TEMPERATURES WERE NORMAL DURING THE APPROACH. FOLLOWING THE QRH THE CREW DECLARED AN EMERGENCY AND THE TRUCKS ROLLED. CREW LANDED AS NORMAL AND EXITED THE RUNWAY. ONCE OFF THE RUNWAY WAY THE TRUCKS CHECK THE BRAKE TEMPS AND NO BRAKES WERE OVERHEATING. CREW CONFIRMED THAT WITH THEIR INDICATIONS IN THE FLIGHT DECK. CREW WAS ABLE TO TAXI TO THE GATE UNDER THEIR OWN POWER. MAINTENANCE IS CURRENTLY INSPECTING THE AIRCRAFT. MX FOUND A CHAFED WIRE GOING TO A WHEEL BIN SENSING ELEMENT CAUSING OVHT ISSUES. HARNESS IN STK AND WILL REPLACE. R/R LT MLG BAY TEM
